Home page
Home page
Home page
Russian page
English page
Math-Net.Ru | MMS | Web of Science | Scopus | MathSciNet | zbMATH | Web-mail 

   
 About the Institute
 Staff publications
 Administration
 Academic Council
 Dissertation Councils
 Departments
Staff 
 Seminars
 Conferences
 Events
 Journals and Books
 In memoriam
 Photogallery
 Library


    Address
8 Gubkina St. Moscow,
119991, Russia
Tel.: +7(495) 984 81 41
Fax: +7(495) 984 81 39
Web site: www.mi.ras.ru
E-mail: steklov@mi.ras.ru

View Map
Directions

   
Suetin Sergey Pavlovich
(recent publications)
| by years | scientific publications | by types |



   2017
1. S. P. Suetin, “On the distribution of the zeros of the Hermite–Padé polynomials for a quadruple of functions”, Russian Math. Surveys, 72:2 (2017), 375–377  mathnet  crossref  crossref  mathscinet  isi (cited: 1)  elib  scopus
2. S. P. Suetin, “An Analog of Pólya's Theorem for Multivalued Analytic Functions with Finitely Many Branch Points”, Math. Notes, 101:5 (2017), 888–898  mathnet  crossref  crossref  mathscinet  isi  elib  scopus
3. A. V. Komlov, R. V. Palvelev, S. P. Suetin, E. M. Chirka, “Hermite–Padé approximants for meromorphic functions on a compact Riemann surface”, Russian Math. Surveys, 72:4 (2017), 671–706  mathnet  crossref  crossref  mathscinet  elib

   2016
4. Viktor I. Buslaev, Sergey P. Suetin, “On the existence of compacta of minimal capacity in the theory of rational approximation of multi-valued analytic functions”, J. Approx. Theory, 206 (2016), 48–67 , arXiv: 1505.06120  mathnet (cited: 4)  crossref  mathscinet (cited: 4)  zmath  isi (cited: 6)  elib  scopus (cited: 3)
5. Andrei Martínez-Finkelshtein, Evguenii A. Rakhmanov, Sergey P. Suetin, “Asymptotics of type I Hermite–Padé polynomials for semiclassical functions”, Contemp. Math., 661, 2016, 199–228 , arXiv: 1502.01202  mathnet (cited: 1)  crossref  isi
6. Nikolay R. Ikonomov, Ralitza K. Kovacheva, Sergey P. Suetin, Zero Distribution of Hermite–Padé Polynomials and Convergence Properties of Hermite Approximants for Multivalued Analytic Functions, 2016 , 37 pp., arXiv: 1603.03314
7. A. V. Komlov, N. G. Kruzhilin, R. V. Palvelev, S. P. Suetin, “Convergence of Shafer quadratic approximants”, Russian Math. Surveys, 71:2 (2016), 373–375  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 3)  elib  elib  scopus (cited: 2)
8. Sergey Pavlovich Suetin, Sina Sadeghi Baghsorkhi, Embedding AC Power Flow in the Complex Plane Part I: Modelling and Mathematical Foundation, 2016 , 13 pp., arXiv: 1604.03425
9. S. P. Suetin, “Zero distribution of Hermite–Padé polynomials and localization of branch points of multivalued analytic functions”, Russian Math. Surveys, 71:5 (2016), 976–978  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 2)  elib  scopus (cited: 1)

   2015
10. N. R. Ikonomov, R. K. Kovacheva, S. P. Suetin, Some numerical results on the behavior of zeros of the Hermite-Padé polynomials, 2015 , 95 pp., arXiv: 1501.07090
11. S. S. Baghsorkhi, S. P. Suetin, Embedding AC Power Flow with Voltage Control in the Complex Plane : The Case of Analytic Continuation via Padé Approximants, 2015 , 9 pp., arXiv: 1504.03249
12. Nikolay R. Ikonomov, Ralitza K. Kovacheva, Sergey P. Suetin, On the limit zero distribution of type I Hermite–Padé polynomials, 2015 , 67 pp., arXiv: 1506.08031
13. V. I. Buslaev, S. P. Suetin, “On Equilibrium Problems Related to the Distribution of Zeros of the Hermite–Padé Polynomials”, Proc. Steklov Inst. Math., 290 (2015), 256–263  mathnet  crossref  crossref  isi (cited: 12)  elib (cited: 3)  elib (cited: 3)  scopus (cited: 5)
14. S. P. Suetin, “Distribution of the zeros of Padé polynomials and analytic continuation”, Russian Math. Surveys, 70:5 (2015), 901–951  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 12)  elib  scopus (cited: 5)
15. V. M. Buchstaber, V. N. Dubinin, V. A. Kaliaguine, B. S. Kashin, V. N. Sorokin, S. P. Suetin, D. N. Tulyakov, B. N. Chetverushkin, E. M. Chirka, A. A. Shkalikov, “Alexander Ivanovich Aptekarev (on his 60th birthday)”, Russian Math. Surveys, 70:5 (2015), 965–973  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
16. N. R. Ikonomov, R. K. Kovacheva, S. P. Suetin, “Nuttall's integral equation and Bernshtein's asymptotic formula for a complex weight”, Izv. Math., 79:6 (2015), 1215–1234  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib  elib  scopus
17. A. V. Komlov, S. P. Suetin, “Distribution of the zeros of Hermite–Padé polynomials”, Russian Math. Surveys, 70:6 (2015), 1179–1181  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 1)  elib  scopus

   2014
18. V. I. Buslaev, S. P. Suetin, “Existence of compact sets with minimum capacity in problems of rational approximation of multivalued analytic functions”, Russian Math. Surveys, 69:1 (2014), 159–161  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 4)  elib (cited: 2)  elib (cited: 2)  scopus (cited: 2)
19. A. V. Komlov, S. P. Suetin, “Strong asymptotics of two-point Padé approximants for power-like multivalued functions”, Dokl. Math., 89:2 (2014), 165–168  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 2)  elib (cited: 1)  elib (cited: 1)  scopus (cited: 1)
20. R. K. Kovacheva, S. P. Suetin, “Distribution of Zeros of the Hermite–Padé Polynomials for a System of Three Functions, and the Nuttall Condenser”, Proc. Steklov Inst. Math., 284 (2014), 168–191  mathnet  crossref  crossref  isi (cited: 3)  elib (cited: 2)  elib (cited: 2)  scopus (cited: 2)
21. A. V. Komlov, S. P. Suetin, “An asymptotic formula for polynomials orthonormal with respect to a varying weight. II”, Sb. Math., 205:9 (2014), 1334–1356  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 3)  elib (cited: 2)  elib (cited: 2)  scopus (cited: 2)
22. V. I. Buslaev, S. P. Suetin, “An extremal problem in potential theory”, Russian Math. Surveys, 69:5 (2014), 915–917  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 2)  elib (cited: 2)  elib (cited: 2)  scopus (cited: 2)

   2013
23. A. Martínez-Finkelshtein, E. A. Rakhmanov, S. P. Suetin, “A differential equation for Hermite–Padé polynomials”, Russian Math. Surveys, 68:1 (2013), 183–185  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 5)  elib (cited: 3)  elib (cited: 3)  scopus (cited: 3)
24. A. V. Komlov, S. P. Suetin, “An asymptotic formula for a two-point analogue of Jacobi polynomials”, Russian Math. Surveys, 68:4 (2013), 779–781  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 3)  elib (cited: 1)  elib (cited: 1)  scopus (cited: 1)
25. E. A. Rakhmanov, S. P. Suetin, “The distribution of the zeros of the Hermite-Padé polynomials for a pair of functions forming a Nikishin system”, Sb. Math., 204:9 (2013), 1347–1390  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 15)  elib (cited: 9)  elib (cited: 9)  scopus (cited: 10)
26. Sergey Suetin, Trace formulas for a class of Jacobi operators, 2013 , 31 pp., arXiv: 1310.4356
27. Sergey Suetin, On the distribution of zeros of the Hermite–Padé polynomials for three algebraic functions $1,f,f^2$ and the global topology of the Stokes lines for some differential equations of the third order, 2013 , 59 pp., arXiv: 1312.7105

   2012
28. A. V. Komlov, S. P. Suetin, “Widom's formula for the leading coefficient of a polynomial which is orthonormal with respect to a varying weight”, Russian Math. Surveys, 67:1 (2012), 183–185  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 3)  elib (cited: 4)  elib (cited: 4)  scopus (cited: 4)
29. S. P. Suetin, “An analogue of the Hadamard and Schiffer variational formulas”, Theoret. and Math. Phys., 170:3 (2012), 274–279  mathnet  crossref  crossref  mathscinet  adsnasa  isi (cited: 2)  elib (cited: 2)  elib (cited: 2)  scopus (cited: 2)
30. E. A. Rakhmanov, S. P. Suetin, “Asymptotic behaviour of the Hermite–Padé polynomials of the 1st kind for a pair of functions forming a Nikishin system”, Russian Math. Surveys, 67:5 (2012), 954–956  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 7)  elib (cited: 3)  elib (cited: 3)  scopus (cited: 4)
31. A. Martínez-Finkelshtein, E. A. Rakhmanov, S. P. Suetin, “Heine, Hilbert, Padé, Riemann, and Stieltjes: a John Nuttall's work 25 years later”, Recent advances in orthogonal polynomials, special functions and their applications, 11th International Symposium (August 29–September 2, 2011 Universidad Carlos III de Madrid Leganés, Spain), Contemp. Math., 578, eds. J. Arvesú and G. López Lagomasino, Amer. Math. Soc., Providence, RI, 2012, 165–193  mathnet  crossref  mathscinet (cited: 10)  isi (cited: 12)
32. V. I. Buslaev, A. Martines-Finkelshtein, S. P. Suetin, “Metod vnutrennikh variatsii i suschestvovanie $S$-kompaktov”, Analiticheskie i geometricheskie voprosy kompleksnogo analiza, Sbornik statei, Tr. MIAN, 279, MAIK, M., 2012, 31–58  mathnet (cited: 15)  mathnet (cited: 15)  mathscinet (cited: 11)  elib (cited: 4)
33. A. V. Komlov, S. P. Suetin, “Asimptoticheskaya formula dlya polinomov, ortonormirovannykh otnositelno peremennogo vesa”, Trudy Moskovskogo matematicheskogo obschestva, Tr. MMO, 73, no. 2, MTsNMO, M., 2012, 175–200  mathnet (cited: 2)  mathscinet (cited: 2)  zmath  elib
34. A. V. Komlov, S. P. Suetin, “Leading coefficients asymptotics for orthonormal polynomials with respect to varying weight”, 4th Russian-Armenian workshop on mathematical physics, complex analysis and related topics (Russia, Krasnoyarsk, September 9–16, 2012), Abstracts, Siberian Federal University, Krasnoyarsk, 2012, 26–29 pdf (in Russian)

   2011
35. A. Martínez-Finkelshtein, E. A. Rakhmanov, S. P. Suetin, “Variation of the equilibrium measure and the $S$-property of a stationary compact set”, Russian Math. Surveys, 66:1 (2011), 176–178  mathnet  crossref  crossref  mathscinet  zmath  zmath  adsnasa  isi (cited: 8)  elib (cited: 6)  elib (cited: 6)  scopus (cited: 5)
36. A. Martínez-Finkelshtein, E. A. Rakhmanov, S. P. Suetin, “Variation of the equilibrium energy and the $S$-property of stationary compact sets”, Sb. Math., 202:12 (2011), 1831–1852  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 17)  elib (cited: 12)  elib (cited: 12)  scopus (cited: 12)
37. A. I. Aptekarev, V. I. Buslaev, A. Martínez-Finkelshtein, S. P. Suetin, “Padé approximants, continued fractions, and orthogonal polynomials”, Russian Math. Surveys, 66:6 (2011), 1049–1131  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 24)  elib (cited: 17)  elib (cited: 17)  scopus (cited: 18)
38. A. A. Gonchar, E. A. Rakhmanov, S. P. Suetin, “Padé–Chebyshev approximants of multivalued analytic functions, variation of equilibrium energy, and the $S$-property of stationary compact sets”, Russian Math. Surveys, 66:6 (2011), 1015–1048  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 7)  elib (cited: 5)  elib (cited: 5)  scopus (cited: 4)
39. S. P. Suetin, “Random matrices and asymptotics of orthogonal polynomials”, III International Conference on Matrix Methods in Mathematics and Applications, Abstracts (Moscow, Russia, June 22-25, 2011), Institute of Numerical Mathematics of RAS, 2011, 18 Web-site

   2010
40. S. P. Suetin, “Chislennyi analiz nekotorykh kharakteristik predelnogo tsikla svobodnogo uravneniya Van der Polya”, Sovr. probl. matem., 14, MIAN, M., 2010, 3–57  mathnet  mathnet (cited: 3)  crossref  elib (cited: 1); S. P. Suetin, “Numerical analysis of some characteristics of the limit cycle of the free van der Pol equation”, Proc. Steklov Inst. Math., 278, suppl. 1 (2012), S1–S54  crossref  isi (cited: 1)  elib (cited: 1)  scopus (cited: 1)
41. S. P. Suetin, “O skhodimosti diagonalnykh approksimatsii Pade ortogonalnykh razlozhenii”, Teoriya priblizhenii, Mezhdunarodnaya konferentsiya, posvyaschennaya 90-letiyu so dnya rozhdeniya Sergeya Borisovicha Stechkina (1920–1995) (Moskva, Rossiya, 23–26 avgusta, 2010 g.), MIAN, Moskva, 2010, 70 sait konferentsii
42. S. P. Suetin, “O skhodimosti nelineinykh approksimatsii Pade–Chebysheva”, Sovremennye problemy analiza i prepodavaniya matematiki, Materialy Mezhdunarodnoi nauchnoi konferentsii, posvyaschennoi 105-letiyu akademika Sergeya Mikhailovicha Nikolskogo (Rossiya, Moskva, 17–19 maya 2010 g.), Izdatelstvo TsPI pri mekh-mat. fakultete MGU, Moskva, Vorobevy Gory, Moskva, 2010, 84
43. A. A. Gonchar, E. A. Rakhmanov, S. P. Suetin, On the convergence of Chebyshev–Pade approximations to real-valued algebraic functions, 2010 , 10 pp., arXiv: 1009.4813


Full list of publications
Home page

© Steklov Mathematical Institute of RAS, 2004–2017